MathSciNet Relay Station
MathSciNet bibliographic data
MR3208102 62H20 (62H05 91B30)
Lee, Woojoo; Ahn, Jae Youn On the multidimensional extension of countermonotonicity and its applications. Insurance Math. Econom. 56 (2014), 68–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement